# SDR DLL10991804

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1645
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME FS 1645, STRINGER 14L,  CRACK REPAIR.  THE FS 1645 FRAME WAS FOUND WITH A TYPICAL CRACK AT WL 280.6 AND AN ADDITIONAL CRACK AT STRINGER 14L ABOVE THE TYPICAL CRACK.  THE NEW CRACK WAS APPROX 1 LONG AND RAN           LONGITUDINALLY ACROSS THE FRAME.  THE LOCKHEED S/B 093-53-271, REPAIR WAS MODIFIED PER ER/A 367910-14, REV B TO.  ENCOMPASS BOTH CRACK AREAS.
